On functional measures of skewness

Volume 23 / 1996

Renata Dziubińska, Dominik Szynal Applicationes Mathematicae 23 (1996), 395-403 DOI: 10.4064/am-23-4-395-403

Abstract

We introduce a concept of functional measures of skewness which can be used in a wider context than some classical measures of asymmetry. The Hotelling and Solomons theorem is generalized.

Authors

  • Renata Dziubińska
  • Dominik Szynal

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image